MathSciNet Relay Station
MathSciNet bibliographic data
MR773049 (86c:03031) 03C45
Buechler, Steven Coordinatization in superstable theories. I. Stationary types. Trans. Amer. Math. Soc. 288 (1985), no. 1, 101–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement